# SDR CALA2017112404200

- Difficulty date: November 24, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N832853
- Condition: Corroded
- Location: Bs 680-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN MID CABIN FLOOR SUPPORT BETWEEN BS 680 AND 740, LBL 58.22 HAS CORROSION ON UPPER SURFACE.   BLENDED THE CORRODED AREA.  FOUND TO BE OUT O F LIMITS IAW SRM 53-30-15, ALLOW DAMAGE 1, FIG 101, DETAI L VI.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, PG 7, PAR 7D, AND DWG 143N8322, PAGE 21, FIG 4.
